# SDR 97UAL900107

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Engine: Pwa PW4077
- System (JASC): 2450 · AC Power Distribution System
- Part: Controller
- Part number: MHF2805SESZC
- Part serial: D00020
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED MIA WITH RT OVERHEAD PANEL BUSS CONTROLLER DEFERRED.  SUBSEQUENTLY LT OVERHEAD PANEL BUS CONTROLLER FAILED.  ACFT RETURNED TO MIA.  LT OVERHEAD PANEL BUSS CONTROLLER CAME BACK ON LINE ABOUT 3 MINUTES AFTER INITIAL FAILURE.  NO HISTORY OF PROBLEMS WITH THE LT OVERHEAD PANEL BUSS CONTROLLER PRIOR TO THIS OCCURRENCE.  REPLACED BOTH OVERHEAD PANEL BUSS CONTROLLER UNITS (S/N D00020 AND D00085).  OTHER OCCURRENCES OF OVERHEAD PANEL BUSS CONTROLLER FAILURES HAVE BEEN ATTRIBUTED TO DEGRADATION OF THE OPTOISOLATOR IN THE OSCILLATOR CIRCUIT OF THE OVERHEAD PANEL BUSS CONTROLLER.  AN IMPROVED PART IS PLANNED FOR SERVICE BULLETIN RELEASE IN JUNE 1997.
